

Come and learn how to ignite your ministry with a new fire of love for Jesus Christ and reach more people. In this presentation, you will learn about the Church's central mission of evangelization and how and why it is the source of effectiveness in ministry. We will discover together how to respond to the call of Jesus to "go, make disciples" and how live it out in our personal lives, in our parish and in each of our specific ministries.

[Additional information here]

[Date/Time]

[Parish Name Building name Address City, State Zip]

SPEAKER:

[Speaker name]
Office for the New Evangelization, Archdiocese of Philadelphia

MORE INFORMATION AND REGISTRATION:

[Registration details here]

[Contact person, email, phone]

Presentation Details

Ignite Your Ministry: Missionary Discipleship and the New Evangelization is a presentation for parish staff and ministry leaders designed to introduce an audience to the fundamentals of making missionary disciples in a parish setting. This presentation is available in English or Spanish. Topics covered include:

- An introduction to evangelization as the central mission of the Church and of all the baptized
- A refresher on the kerygma, the proclamation the core message of the Gospel
- The reason the new evangelization called "new"
- The process of making missionary disciples in a parish (pre-evangelization, evangelization, catechesis, equipping for mission)
- The unique role of each parish ministry in the process of making missionary disciples
- The essential qualities of a fruitful ministry leader and a fruitful parish

Here are some recommended ways that this presentation can be used:

- ❖ As a Retreat/Workshop Day for Parish Ministry Leaders
- ❖ As Part of the Formation of Your Evangelization Team
- ❖ As a Retreat/Workshop Day for Parish Staff
- ❖ As a Presentation for Pastoral Council Members or for the general Parish

Format Options:

- Single talk format: 60 minutes long, but can be shortened or lengthened depending on the context and need
- Half-Day Workshop format: approximately 3 hours

Sample half-day workshop schedule:

8:00 AM	Daily Mass
8:30 AM	Registration and hospitality
9:00 AM	Welcome and opening prayer
9:05 AM	Ministry leaders introduce themselves
9:15 AM	Talk #1: Missionary discipleship and the new evangelization (45 min)
10:00 AM	Q & A
10:15 AM	Break
10:30 AM	Talk #2: The path of missionary discipleship (30 min)
11:00 AM	Quiet reflection and small group discussion
11:30 AM	Wrap up: Qualities to look for in a ministry leader (FACT)
	Final questions/comments
12:00 PM	Close

Cost

A trained speaker from the Office for the New Evangelization will be sent to your parish to give this presentation.

- For a 45- or 60-minute version of this talk, please offer a stipend of at least \$100-150, payable directly to the speaker.
- For a half-day workshop or retreat, please offer a stipend of at least \$250, payable directly to the speaker.

To inquire about this presentation and request a speaker, please contact: